Electron.n. J. Diff. Eqns. Vol. 1993(1993), No. 04, pp. 1-10.
C.W. Groetsch & O. Scherzer
An optimal order of convergence result, with respect to the error level in the data, is given for a Tikhonov-like method for approximating values of an unbounded operator. It is also shown that if the choice of parameter in the method is made by the discrepancy principle, then the order of convergence of the resulting method is suboptimal. Finally, a modified discrepancy principle leading to an optimal order of convergence is developed.
Submitted June 14, 1993. Published October 14, 1993.
Math Subject Classification: 47A58, 65J70.
Key Words: Regularization, unbounded operator, optimal convergence, stable.
Show me the PDF file (141 KB), TEX file, and other files for this article.
Institut fur Mathematik, Universitat Linz, A-4040 Linz, Austria